Representations of simple Lie groups with regular rings of invariants. (English) Zbl 0391.20032


20G05 Representation theory for linear algebraic groups
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
15A72 Vector and tensor algebra, theory of invariants


Zbl 0343.20023
Full Text: DOI EuDML


[1] Andreev, E.M., Vinberg, É.B., Élashvili, A.G.: Orbits of greatest dimension in semi-simple linear Lie groups. Functional Anal. Appl.1, 257-261 (1967) · Zbl 0176.30301
[2] Bourbaki, N.: Groupes et Algèbres de Lie. Paris: Hermann 1968 · Zbl 0186.33001
[3] Chéniot, D., Lê D?ng Tráng: Remarques sur les deux exposés précédents. In: Singularités à Cargèse, Astérisque7-8, pp. 253-261. Paris: Société Mathématique de France 1973
[4] Chevalley, C.: Invariants of finite groups generated by reflections. Amer. J. Math.77, 778-782 (1955) · Zbl 0065.26103
[5] Dynkin, E.B.: Semisimple subalgebras of semisimple Lie algebras. Amer. Math. Soc. Transl.6, 111-244 (1957) · Zbl 0077.03404
[6] Dynkin, E.B.: Maximal subgroups of the classical groups. Amer. Math. Soc. Transl.6, 245-378 (1957) · Zbl 0077.03403
[7] Élashvili, A.G.: Canonical form and stationary subalgebras of points of general position for simple linear Lie groups. Functional Anal. Appl.6, 44-53 (1972) · Zbl 0252.22015
[8] Gurevich, G.B.: Foundations of the Theory of Algebraic Invariants. Groningen: Noordhoff 1964 · Zbl 0128.24601
[9] Hamm, H.A., Lê D?ng Tráng: Un théorème de Zariski du type de Lefschetz. Ann. Sci. École Norm. Sup.6, 317-366 (1973)
[10] Hsiang, W.C., Hsiang, W.Y.: Differentiable actions of compact connected classical groups: II. Ann. of Math.92, 189-223 (1970) · Zbl 0205.53902
[11] Kac, V.G.: Concerning the question of describing the orbit space of a linear algebraic group. Usp. Matem. Nauk30, 173-174 (1975) · Zbl 0391.20035
[12] Kac, V.G., Popov, V.L., Vinberg, É.B.: Sur les groupes linéaires algébriques dont l’algèbre des invariants est libre. C. R. Acad. Sci. Paris283, 875-878 (1976) · Zbl 0343.20023
[13] Kostant, B.: Lie group representations on polynomial rings. Amer. J. Math.85, 327-402 (1963) · Zbl 0124.26802
[14] Kostant, B., Rallis, S.: On representations associated with symmetric spaces. Bull. Amer. Math. Soc.75, 884-888 (1969) · Zbl 0223.53050
[15] Krämer, M.: Eine Klassifikation bestimmter Untergruppen kompakter zusammenhängender Liegruppen. Comm. in Alg.3, 691-737 (1975) · Zbl 0309.22013
[16] Krämer, M.: Über Untergruppen kompakter Liegruppen als Isotropiegruppen bei linearen Aktionen. Math. Z.147, 207-224 (1976) · Zbl 0314.22013
[17] Krämer, M.: Some tips on the decomposition of tensor product representations of compact connected Lie groups. To appear in Reports an Mathematical Physics. · Zbl 0392.22007
[18] Luna, D.: Slices étales. Bull. Soc. Math. France, Mémoire33, 81-105 (1973) · Zbl 0286.14014
[19] Luna, D.: Adhérences d’orbite et invariants. Invent. Math.29, 231-238 (1975) · Zbl 0315.14018
[20] Luna, D., Vust, T.: Un théorème sur les orbites affines des groupes algébriques semi-simples. Ann. Scuola Norm. Sup. Pisa27, 527-535 (1973) · Zbl 0276.14017
[21] Mumford, D.: Geometric Invariant Theory, Erg. der Math. Bd. 34, New York: Springer-Verlag 1965 · Zbl 0147.39304
[22] Mumford, D.: Introduction to Algebraic Geometry, preliminary version. Cambridge: Harvard University 1966 · Zbl 0187.42701
[23] Popov, A.M.: Irreducible simple linear Lie groups with finite standard subgroups of general position. Functional Anal. Appl.9, 346-347 (1976) · Zbl 0339.22007
[24] Popov, A.M.: Stationary subgroups of general position for certain actions of simple Lie groups. Functional Anal. Appl.10, 239-241 (1977) · Zbl 0342.22009
[25] Popov, V.L.: Stability criteria for the action of a semi-simple group on a factorial manifold. Math. USSR-Izvestija4, 527-535 (1970) · Zbl 0261.14011
[26] Popov, V.L.: The classification of representations which are exceptional in the sense of Igusa. Functional Anal. Appl.9, 348-350 (1976) · Zbl 0327.20015
[27] Popov, V.L.: Representations with a free module of covariants. Functional Anal. Appl.10, 242-244 (1977) · Zbl 0365.20053
[28] Rallis, S.: New and old results in invariant theory with applications to arithmetic groups. In: Symmetric Spaces, pp. 443-458. New York: Marcel Dekker 1972 · Zbl 0237.20042
[29] Schwarz, G.W.: Lifting smooth homotopies of orbit spaces. To appear in Inst. Hautes Études Sci. Publ. Math. · Zbl 0449.57009
[30] Vinberg, É.B.: The Weyl group of a graded Lie algebra, Math. USSR-Izvestija10, 463-495 (1976) · Zbl 0371.20041
[31] Wallach, N.: Minimal immersions of symmetric spaces into spheres. In: Symmetric Spaces, pp. 1-40. New York: Marcel Dekker 1972 · Zbl 0232.53027
[32] Weyl, H.: The Classical Groups, 2nd edn., Princeton: Princeton University Press 1946 · Zbl 1024.20502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.